# SDR A6WA201542285

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 31,148 hours, 29,485 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: N1262075
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH CARGO TIE DOWNS IN CARGO BAY ON LBL 9 AT FS 574 TO 559+80 HAS CORROSION.
